# SDR TRB2004F00014

- Difficulty date: March 1, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, WITH PROP IN FEATHER POSITION, THE LT ENGINE FIRE INDICATION LIGHT CAME ON.  AFTER ENGINE SHUTDOWN THE WARNING LIGHT EXTINGUISHED.  STRONG TAILWIND WAS PRESENT.  PERFORMED ENGINE FIRE SYSTEM OPERATION TEST AND FOUND SYSTEM WORKING SATISFACTORY.  LOOKS LIKE THE STRONG TAIL WIND WAS THE CONTRIBUTOR FACTOR.  (SDR2004015)
